# SDR UIEA2013013100046

- Difficulty date: January 31, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 389 hours, 94 cycles
- System (JASC): 7740 · Engine Integrated Instrument System
- Part: Indicator
- Part number: 402EED21
- Part serial: ST9805
- Condition: Intermittent
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STANBY ENGINE INDICATION INTERMITTENT.  REMOVED AND INSTALLED STANBY ENGINE INDICATOR IAW AMM 77-41-01, OPS CHECKED GOOD.
